Finite Volume Multilevel Approximation of the Shallow Water Equations

Arthur Bousquet, Martine Marion, Roger Temam

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


The authors consider a simple transport equation in one-dimensional space and the linearized shallow water equations in two-dimensional space, and describe and implement a multilevel finite-volume discretization in the context of the utilization of the incremental unknowns. The numerical stability of the method is proved in both cases.

Original languageEnglish (US)
Pages (from-to)1-28
Number of pages28
JournalChinese Annals of Mathematics. Series B
Issue number1
StatePublished - Jan 2013

All Science Journal Classification (ASJC) codes

  • General Mathematics
  • Applied Mathematics


Dive into the research topics of 'Finite Volume Multilevel Approximation of the Shallow Water Equations'. Together they form a unique fingerprint.

Cite this